# SDR CALA2019021800270

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 21,109 hours, 2,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 421Z05215061
- Condition: Jammed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L FWD GIRT BAR FLOOR FITTING IS NOT RETURNING TO ITS INITIAL POSITION. IPD 52-11-18-010-941A: 52-11-18-01 ITEM 20 PN 421Z0 521-5061. DOOR 4L HAS HISTORY OF INDICATION ISSUES ALSO, SUSPECT RELATED. (PAWL SHOULD SPRING TO OPEN POSITION, BUT IS JAMMING CLOSED) WORKING BLOCKING OF AFFECTED SEATS & RELATED DDG ITEMS. OK TO DFER 4L DOOR/SLIDE INOP ACED WHEN REMOVED. PLACED REMAINING KIT KI1012 IN FLIGHT DECK FOR STRAPS TO BE REPL MEL APPLIED. DOOR, SEATS AND SIGNS BLOCKED AS NECESSARY PER MEL.
